# SDR SWI2025F00512

- Difficulty date: February 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SILL CORRODED BETWEEN FS 529-FS 544  (C-CHECK RO 04/21/2025)REPAIRED LH PRSSURE FLOOR SILL CORROSION BETWEEN GS 529-FS544 IAW BOMBARDIER REO 601R-53-41-666 REV-C DATED 2012-11-06 NO WEIGHT CHANGE REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
